# SDR DHL2003748011

- Difficulty date: November 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER FORWARD ENTRY DOOR INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW BMM CHAPTER 33-50-00, OPS CHECKED GOOD.
